Jump to content

Search the Community

Showing results for tags 'emotional spiral'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I'm so relieved to have found this group! I was on lexapro for more than 15 years- 5 mg day- and last spring I decided to taper with the goal of being lexapro free. I was able to do so with the help of a compounding pharmacy over the course of three or four months. I felt pretty dicey throughout the process- no help from my shrink who believes that one can do this by mixing the pills in applesauce and take just a few weeks to become drug free. I am now off Lexapro but feel terrible- I cry frequently and my emotions are always in a turmoil. I am anxious/depressed. Is this part of the withdrawl or is it my natural state now? My reading informs me that I tapered off much too fast and that the withdrawl symptoms can last a long time. Not sure how to proceed- I started DBT therapy a few weeks ago so too soon to tell if it will help. So far, my emotions seem to be even more unregulated! BTW, I was put on lexapro when I was diagnosed with breast cancer and over the years I tried to get off the drug but the side effects were so awful I never succeeded until now. Any ideas or thoughts would be helpful as I decide if I should restart an antidepressant or soldier on and hope that things will get better.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy